# SDR 64712072005

- Difficulty date: December 7, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N511QS
- Make and model: Gulstm GV
- Aircraft serial: 647
- Aircraft time: 4,341 hours, 1,517 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 1159SCAV5003
- Part serial: 0434
- Condition: Failed
- Location: Left
- Part time: 4,341 hours, 1,517 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE IDG FAILED IN FLIGHT, ATTEMPTED APU START WAS UNSUCESSFUL.
